Alert archive / Colorado / Special Weather Statements in 2014
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Sep 28, 2014, 10:21 PM MDT for Mineral County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2014, 10:21 PM MDT (04:21 UTC)
- Expired
- Sep 28, 2014, 10:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Pueblo, CO
County Mineral County, CO
The radar
The Grand Junction radar (KGJX), 208 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 4.4 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1251 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
002 WWUS85 KPUB 290421 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1021 PM MDT SUN SEP 28 2014 COZ067-068-290445- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT CO- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO- 1021 PM MDT SUN SEP 28 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MINERAL COUNTY UNTIL 1045 PM MDT... AT 1020 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WOLF CREEK PASS...OR 41 MILES NORTH OF DULCE...MOVING NORTHEAST AT 35 MPH. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WEST FORK BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... WOLF CREEK PASS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3740 10680 3754 10703 3773 10678 3763 10673 TIME...MOT...LOC 0420Z 226DEG 29KT 3751 10681 $$ ETP
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Sep 28, 3:11 PM MDT, 7 hours 10 minutes earlier.
Area forecast discussion, Sep 28, 3:11 PM MDT, 7 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 311 PM MDT SUN SEP 28 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 310 PM MDT SUN SEP 28 2014 ...POTENTIAL FOR LOCALLY HEAVY RAINFALL CONTINUES THIS AFTERNOON ACROSS THE MOUNTAINS...THREAT TRANSITIONS TOWARDS A SEVERE THUNDERSTORM POTENTIAL FOR THE SOUTHEAST PLAINS ON MONDAY... UPPER LOW ACROSS NEVADA WILL CONTINUE TO WOBBLE EASTWARD TONIGHT. FIRST WAVE OF ENERGY HAS ALREADY LIFTED NORTHWARD INTO NORTHWEST CO AND THE SOUTHWEST MOUNTAINS ARE SEEING A BREAK IN THE WIDESPREAD RAINFALL THEY EXPERIENCED LATE LAST NIGHT THROUGH THIS MORNING. RAINFALL TOTALS DOWN THAT WAY RANGE FROM AROUND .60 TO A LITTLE OVER AN INCH...BUT FELL IN A STEADY LIGHT FASHION OF GENERALLY UNDER .15 PER HOUR. AS REPEATED EXPERIENCE HAS SHOWN WITH OUR MORE FLASHIER WALDO BURN SCAR...THESE RATES ARE NOT INTENSE ENOUGH TO CAUSE PROBLEMS. CALLS OUT TO MINERAL COUNTY SHERIFF INDICATE NO PROBLEMS WERE NOTED THUS FAR. WILL STILL HAVE TO WORRY ABOUT A STRAY STRONGER THUNDERSTORM WHICH MAY MOVE ACROSS THE AREA THROUGH LATE AFTERNOON AS GROUND IS NOW SATURATED...BUT SO FAR CAPES ARE NOT THAT HIGH (A COUPLE HUNDRED J/KG AT BEST)...AND THINK THREAT WILL CONTINUE TO DECREASE THROUGH 6 PM. WILL LET THE WATCH EXPIRE AT THAT TIME. FOR THE REMAINDER OF THE SOUTHEAST MOUNTAINS AND PLAINS THIS EVENING...SHOWERS AND THUNDERSTORMS WILL BE MORE ISOLATED IN NATURE AND CAN'T RULE OUT SOME BRIEF HEAVY RAINFALL WITH ONE OR TWO OF THE STRONGER CELLS...BUT AGAIN...CAPE VALUES ARE NOT ALL THAT HIGH YET (500 J/KG OR LESS)...AND SUSPECT THAT RAPID NORTHERLY STORM MOTIONS NORTH AT 30-35 MPH SHOULD PREVENT RAINFALL FROM GETTING HEAVY ENOUGH ON ANY OF THE OTHER BURN SCARS TO CAUSE TOO MUCH TROUBLE. SOUTHERLY FLOW WILL CONTINUE OVERNIGHT AND NEXT LOBE OF ENERGY WILL BE ROUNDING THE BASE OF THE LOW ACROSS AZ...THEN LIFTING NORTHEASTWARD ACROSS CO ON MONDAY. SOUTHERLY FLOW MAY KEEP SOME OROGRAPHIC SHOWERS GOING THROUGH THE NIGHT...BUT ATMOS WILL BE DRIER NOW THAT THE TAP OF DEEPER MOISTURE HAS LIFTED OFF TO THE NORTH...SO THINK ANY RAINFALL AMOUNTS OVERNIGHT ON THE WEST FORK BURN COMPLEX WILL REMAIN LIGHT. MEANWHILE...50 DEW POINTS WILL RETURN ACROSS THE PLAINS. BY AFTERNOON DEW POINTS START TO MIX OUT ALONG THE I-25 CORRIDOR...BUT REMAIN IN THE 50S EAST OF THE I-25 CORRIDOR ACROSS CROWLEY...OTERO...LAS ANIMAS...KIOWA...BENT...PROWERS...AND BACA COUNTIES. DEEP LAYER SHEARS WILL BE RUNNING AROUND 40-50 KTS MONDAY AFTERNOON...MORE THAN SUFFICIENT FOR SEVERE THUNDERSTORMS. WITH COOLING ALOFT MONDAY AFTERNOON...MID AND UPPER LEVEL LAPSE RATES STEEPEN YIELDING AROUND 1000 J/KG OF CAPE OR A LITTLE BETTER. THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS FAIRLY EARLY IN THE DAY...THEN MOVE OFF INTO THE SOUTHEAST PLAINS DURING THE EARLY AFTERNOON BEFORE DEVELOPING INTO A LINE AS THEY PUSH EASTWARD ACROSS THE PLAINS. THINK THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. WOULD LIKE TO A LITTLE BETTER BACKING OF THE SFC WINDS AND STRONGER LOW LEVEL HELICITY TO BE CONFIDENT OF A BIGGER TORNADO THREAT. LCLS ARE A TAD ON THE HIGH SIDE AS WELL...BUT NOT OUTSIDE THE REALM OF POSSIBILITY. BUT WITH COOLING ALOFT INCREASING THE CAPE IN THE LOWER/MID PART OF THE SOUNDING...A QUICK SPIN UP WITH THE STRONGER STORMS FARTHER WOULD NOT BE OUT OF THE QUESTION. AND OF COURSE IF WINDS CAN SWING AROUND FROM THE SOUTHEASTERLY...THEN THE TORNADO THREAT COULD GO UP. WILL ALSO HAVE TO WATCH HEAVY RAINFALL POTENTIAL ON THE BURN SCARS ACROSS THE SOUTHEAST MOUNTAINS...THOUGH THUNDERSTORMS WILL BE FAST MOVING AND THIS MAY LIMIT RAINFALL AMOUNTS ENOUGH TO DECREASE THE THREAT TO ALL BUT THE MOST INTENSE THUNDERSTORMS. -KT .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 310 PM MDT ...LONG TERM CONCERNS CONTINUE TO BE SEVERE WEATHER POTENTIAL MONDAY EVENING ACROSS THE EASTERN PLAINS...ALONG WITH POSSIBLE FREEZING TEMPERATURES ACROSS THE HIGH VALLEYS MONDAY NIGHT AND BEYOND... MONDAY NIGHT-TUESDAY NIGHT...LATEST MODELS CONTINUE TO INDICATE DIFFERENCES IN THE EJECTION OF STRONG UPPER TROUGH ACROSS THE STATE WITH THE 12Z NAM REMAINING THE SLOWEST WITH THE SYSTEM. THE 12Z RUNS OF THE GFS AND ECMWF HAVE COME INTO BETTER AGREEMENT WITH TROUGH AXIS MOVING ACROSS SOUTH CENTRAL COLORADO BY 00Z TUE WHICH THEN CONTINUES TO QUICKLY LIFT OUT INTO THE NORTHERN AND CENTRAL HIGH PLAINS THROUGH THE LATE EVENING AND OVERNIGHT HOURS. MODELS GENERALLY AGREE ON A LINE OF STORMS MOVING ACROSS EASTERN COLORADO THROUGH THE EVENING WITH CLEARING SKIES FROM WEST TO EAST THROUGH THE OVERNIGHT HOURS WITH SUBSIDENT WESTERLY FLOW ALOFT BEHIND THE DEPARTING SYSTEM. MODEL CONSENSUS HAS CAPES UP TO 1000 J/KG ACROSS THE FAR SE PLAINS MONDAY EVENING...AND WITH AMPLE SHEAR AND UVV WITH THE BROAD TROUGH MOVING ACROSS THE STATE...COULD SEE SEVERE STORMS PRODUCING LARGE HAIL...STRONG AND DAMAGING WINDS AND A FEW POSSIBLE TORNADOES ACROSS THE FAR SE PLAINS MONDAY EVENING...WITH MAIN LINE OF STORMS PUSHING INTO WESTERN KANSAS THROUGH THE OVERNIGHT HOURS. TEMPERATURES ALOFT COOL WITH THE PASSING SYSTEM...AND WITH EXPECTED CLEARING SKIES...COULD SEE AREAS OF FROST AND OR SUB FREEZING TEMPERATURES ACROSS THE HIGH MOUNTAIN VALLEYS TUESDAY MORNING AND AGAIN TUESDAY NIGHT INTO WEDNESDAY MORNING. OTHERWISE...MODERATE WESTERLY FLOW WILL KEEP THE AREA MAINLY DRY WITH SEASONAL TEMPERATURES...SAVE A FEW POSSIBLE AFTERNOON SHOWERS ACROSS THE CONTDVD. WEDNESDAY-THURSDAY NIGHT...MODERATE WESTERLY FLOW ALOFT TRANSITIONS TO MORE NORTHWEST WEDNESDAY AFTERNOON AND NIGHT...AS ANOTHER BROAD UPPER TROUGH IS PROGGED TO DROP ACROSS THE NORTHERN ROCKIES AND INTO THE NORTHERN HIGH PLAINS. COOL AND SUBSIDENT NORTHWEST FLOW THEN CONTINUES ACROSS THE AREA ON THURSDAY BEHIND THE PASSING SYSTEM. MODELS AGAIN DIFFER ON TIMING AND STRENGTH OF THE QUICK MOVING TROUGH WITH THE GFS LESS AMPLIFIED AND SLOWER THAN THE NAM AND ECMWF...WHICH BRING THE SYSTEM ACROSS SOUTH CENTRAL COLORADO WEDNESDAY AFTERNOON AND CONTINUE TO LIFT THE SYSTEM OUT ACROSS SOUTHEASTERN COLORADO WEDNESDAY NIGHT. AT ANY RATE...THIS SYSTEM LOOKS TO BRING A QUICK SHOT OF RAIN SHOWERS AND HIGHER ELEVATION SNOW SHOWERS ACROSS THE AREA LATE WEDNESDAY AFTERNOON AND NIGHT. LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE AOA 10K FEET WITH POSSIBLE SUB FREEZING TEMPERATURES ACROSS THE HIGH VALLEYS WEDNESDAY NIGHT AND THURSDAY NIGHT...AND POSSIBLY ACROSS PORTIONS OF NORTHERN EL PASO COUNTY AND THE PALMER DVD THURSDAY NIGHT. HIGH TEMPERATURES LOOK TO BE AT OR SLIGHTLY BELOW SEASONAL AVERAGES WEDNESDAY AND THURSDAY. FRIDAY-SUNDAY...MAINLY DRY WEATHER WITH A SLOWLY WARMING TREND TO AT OR SLIGHTLY ABOVE SEASONAL TEMPERATURES REMAINS IN THE OFFING INTO NEXT WEEKEND..AS LEVEL RIDGING ACROSS THE GREAT BASIN SLOW BUILDS EAST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 310 PM MDT SUN SEP 28 2014 ROUNDS OF SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ALONG THE CONTDVD OVERNIGHT KEEPING THE HIGHER PEAKS UNDER PERIODS OF IFR TO EVEN LIFR CIGS/VIS IN -RA/-SN AT TIMES. THE TAF SITES SHOULD REMAIN VFR...BUT KALS WILL REMAIN UNDER THE THREAT OF A PASSING SHOWER OR THUNDERSTORM THROUGH THE AFTERNOON...AND ALTHOUGH THUNDERSTORMS ARE MORE LIKELY TO REMAIN TO THE WEST OF KCOS AND KPUB...KCOS COULD SEE A VCTS THROUGH 01Z. ERRATIC GUSTY WINDS UP TO 30 KTS WILL BE THE MAIN STORM THREATS...ALONG WITH BRIEF VFR CIGS/VIS IN -TSRA. THREAT DIMINISHES THIS EVENING...BUT WILL INCREASE AGAIN ON MONDAY AS ANOTHER LINE OF THUNDERSTORMS TAKES SHAPE OVER THE MOUNTAINS DURING THE LATE MORNING...THEN PUSHES EASTWARD ACROSS THE PLAINS DURING THE AFTERNOON. SOME OF THESE WILL LIKELY BECOME SEVERE EAST OF THE I-25 CORRIDOR. WINDS WILL INCREASE FROM THE SOUTH AT 15-30 KTS MONDAY AFTERNOON...WITH STRONGER GUSTS POSSIBLE ACROSS THE HIGHER TERRAIN AND FAR SOUTHEAST PLAINS. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 PM MDT THIS EVENING FOR COZ067-068. && SHORT TERM...KT LONG TERM...MW AVIATION...KT
Hazardous weather outlook, Sep 28, 11:47 AM MDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1147 AM MDT SUN SEP 28 2014 COZ058>089-093>099-291800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1147 AM MDT SUN SEP 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ALONG THE CONTINENTAL DIVIDE THROUGH TONIGHT. SOME OF THESE WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WHICH MAY RESULT IN FLASH FLOODING IN AND NEAR THE BURN SCARS OF MINERAL COUNTY THROUGH EARLY THIS EVENING. ELSEWHERE...ACROSS THE REMAINDER OF THE MOUNTAINS AND SAN LUIS VALLEY...THE MAIN THREAT WITH THUNDERSTORMS WILL BE LIGHTNING...ERRATIC WIND GUSTS UP TO 40 MPH...BRIEF MODERATE TO HEAVY RAINFALL...AND PEA SIZE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND EVENING ACROSS THE EASTERN COLORADO PLAINS. HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE...ESPECIALLY EAST OF A LIMON TO TRINIDAD LINE. IN ADDITION...MODERATE TO HEAVY RAINFALL IS POSSIBLE OVER THE MOUNTAINS ON MONDAY WHICH COULD LEAD TO FLASH FLOODING ON AREA BURN SCARS. ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER THE CENTRAL MOUNTAINS TUESDAY AND WEDNESDAY. THE NEXT STORM SYSTEM WILL MOVE ACROSS THE ROCKIES ON THURSDAY. THIS STORM WILL BE CAPABLE OF PRODUCING WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY ALONG WITH HIGH ELEVATION LIGHT SNOWFALL. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ALONG THE CONTINENTAL DIVIDE...AND THE SAN LUIS AND UPPER ARKANSAS RIVER VALLEYS THIS AFTERNOON AND TONIGHT. 31/23
In the hours before
Special weather statement, Sep 28, 10:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1021 PM MDT SUN SEP 28 2014 COZ067-068-290445- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT CO- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO- 1021 PM MDT SUN SEP 28 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MINERAL COUNTY UNTIL 1045 PM MDT... AT 1020 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WOLF CREEK PASS...OR 41 MILES NORTH OF DULCE...MOVING NORTHEAST AT 35 MPH. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WEST FORK BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... WOLF CREEK PASS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3740 10680 3754 10703 3773 10678 3763 10673 TIME...MOT...LOC 0420Z 226DEG 29KT 3751 10681 ETP
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 3:58 AM MDT | Frost Advisory | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 28 hr |
| Sep 29, 1:12 PM MDT | Special Weather Statement | PUB | Mineral | 78 min |
| Sep 29, 1:16 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Sep 29, 1:35 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Sep 29, 1:43 PM MDT | Special Weather Statement | PUB | Pueblo | 47 min |
| Sep 29, 2:00 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Sep 29, 2:01 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Sep 29, 2:10 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Sep 29, 2:24 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Sep 29, 2:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Sep 29, 3:36 PM MDT | Special Weather Statement | PUB | Fremont | 39 min |
| Sep 29, 3:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Sep 29, 3:57 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Sep 29, 4:07 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Sep 29, 4:15 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 2 hr |
| Sep 29, 4:22 PM MDT | Special Weather Statement | PUB | Las Animas | 23 min |
| Sep 29, 4:23 PM MDT | Special Weather Statement | PUB | El Paso | 22 min |
| Sep 29, 4:44 PM MDT | Special Weather Statement | PUB | Las Animas | 46 min |
| Sep 29, 4:46 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Sep 29, 4:53 PM MDT | Special Weather Statement | PUB | Crowley | 37 min |
| Sep 29, 5:16 PM MDT | Special Weather Statement | PUB | Bent, Kiowa | 44 min |
| Sep 29, 5:29 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 61 min |
Nearby
Special Weather Statements in Colorado, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.